# SDR SWIA202055298

- Difficulty date: December 5, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN BRACKET PLATE AT FS 581.00, AT STRINGER 27.00 HAS EVIDENCE OF CORROSION.  C-CHECK RO 1/5/2021.  TIE DOWN BRACKET PLATE AT FS 581.00, AT STRINGER 27.00 REMOVED AND REPLACED WITH NEW, REF CRJ 700 SRM 51-42-21-001-001-A01 AND DRAWING SH670-33600 REV AD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
